# SDR DJFA20190106001

- Difficulty date: January 6, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N367FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500378
- Aircraft time: 2,195 hours, 1,543 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

WHILE INFLIGHT WE FELT A VIBRATION IN THE AIRCRAFT AFTER 10-15 MINUTES RIGHT GENERATOR OFF LINE CAS MESSAGE, FOLLOWING CHECKLIST AND LANDED EYW. MX ASK US TO DO A RESET AND START ENGINES. UNSUCCESSFUL. WHILE INFLIGHT WE FELT A VIBRATION IN THE AIRCRAFT AFTER 10-15 MINUTES RIGHT GENERATOR OFF LINE CAS MESSAGE, FOLLOWING CHECKLIST AND LANDED EYW. MX ASK US TO DO A RESET AND START ENGINES. UNSUCCESSFUL. WHILE INFLIGHT CREW FELT A VIBRATION IN THE AIRCRAFT AFTER 10-15 MINUTES RIGHT GENERATOR OFF LINE CAS MESSAGE, FOLLOW CHECKLIST AND LANDED WITHOUT INCIDENT. R&R NR 2 ENGINE STARTER/GENERATOR AND C/W UNSCHEDULED REMOVAL INSPECTION/PROCEDURE.
